# SDR MASA2014031030989

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 22,969 hours, 19,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY FLOOD LIGHT ROW 15 INOPERATIVE.   REPLACED BULB IAW AMM 33-51-05, OPS CHECKED GOOD IAW AMM 33-51-00.
